MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2316-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was sent to the emergency department due to shortness of breath.The trial leads were pulled out and discarded per hospital policy.It was then determined that the patient was actually taking antibiotics for a current pneumonia infection he had prior to the trial.The patient was doing well postoperatively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results, media review, device analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.

Brand Name
Infinion? 16
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50031974
Report Number3006630150-2026-05311
Device Sequence Number16090931
Product Code LGW
UDI-Device Identifier08714729797807
UDI-Public(01)08714729797807(17)280414(10)7331107
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2316-50E
Device Catalogue NumberSC-2316-50E
Device Lot Number7331107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale